# SDR DALA13009473169

- Difficulty date: April 5, 2011
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 25,727 hours, 13,277 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL LANDING BETWEEN SLAT TRACK NR 5 THROUGH NR 6 INBD SIDE WORN.  REMOVED DISCREPANT PANEL LANDING.  INSTALLED NEW LAND IAW TRM 57-27-13. COMPLIED WITH PERMANENT REPAIR IAW TRM 57-27-13.
